# SDR 03203660

- Difficulty date: July 22, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE FORWARD SECTIONS OF THE EMERGENCY TRACK LIGHTING WERE FOUND INOPERATIVE MAINTENANCE PERSONNEL CLEANED AND RESECURED THE CONNECTORS ON THE FORWARD SECTIONS OF THE EMERGENCY TRACK LIGHTING.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
